| Model Number |
PXYWT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implantation procedure, the patient experienced visual phenomena, including glare, halos, and blurry vision.The lens was explanted and replaced with an unspecified monofocal intraocular lens during a secondary surgical procedure.The clinical reason for explantation were reported as dysphotopia and visual side effects.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).